Weekly NCLEX/HESI Question for April 7


Remember to take your time and read the entire question. If you have any questions or tips please participate in our NCLEX support forum.

*Help out other nurses and share why the incorrect answers are not the best choice*

April 7

You have completed today's NCLEX/HESI question! You %%RATING%% %%FORM%%

Submit your answer for a chance to win today's prize! To win, log in to your accountor register now.

Your answers are highlighted below.
Many older adults are placed on furosemide (Lasix) for peripheral edema. The nurse caregiver understands that this assessment directly correlates with risk falls for the patient:
Assessment of oral membranes
Assessment of pulse rate
Assessment of orthostatic blood pressure
Assessing potassium levels
Question 1 Explanation: 
The correct answer is (c). With the use of diuretics, the patient may not have enough blood for brain profusion and become dizzy, thus possibly falling.
Once you are finished, click the button below. Any items you have not completed will be marked incorrect. Get Results
There is 1 question to complete.

, , , ,

Skip to toolbar